Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 6, Pages 1045–1054 (Mi zvmmf1674)  

This article is cited in 6 scientific papers (total in 6 papers)

Certain problems associated with Boolean polynomials

V. K. Leont'ev

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (1161 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:6, 1006–1015

Bibliographic databases:
UDC: 519.714.7
MSC: 94C10
Received: 11.09.1998

Citation: V. K. Leont'ev, “Certain problems associated with Boolean polynomials”, Zh. Vychisl. Mat. Mat. Fiz., 39:6 (1999), 1045–1054; Comput. Math. Math. Phys., 39:6 (1999), 1006–1015

Citation in format AMSBIB
\Bibitem{Leo99}
\by V.~K.~Leont'ev
\paper Certain problems associated with Boolean polynomials
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 6
\pages 1045--1054
\mathnet{http://mi.mathnet.ru/zvmmf1674}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1698719}
\zmath{https://zbmath.org/?q=an:1082.94549}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 6
\pages 1006--1015


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1674
  • http://mi.mathnet.ru/eng/zvmmf/v39/i6/p1045

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. N. Vyalyi, V. K. Leontev, M. V. Osetrov, “Monotonnye bulevy polinomy”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 9:4 (2002), 41–49  mathnet  mathscinet  zmath
    2. Leont'ev V.K., “Boolean polynomials and linear transformations”, Doklady Mathematics, 79:2 (2009), 216–218  crossref  mathscinet  zmath  isi  scopus
    3. V. K. Leont'ev, “Symmetric Boolean polynomials”, Comput. Math. Math. Phys., 50:8 (2010), 1447–1458  mathnet  crossref  mathscinet  adsnasa  isi
    4. A. V. Bukhman, “Properties of polynomials of periodic functions and the complexity of periodicity detection by the Boolean function polynomial”, Discrete Math. Appl., 24:3 (2014), 129–137  mathnet  crossref  crossref  mathscinet  elib
    5. Selezneva S.N., Bukhman A.V., “Polynomial-Time Algorithms For Checking Some Properties of Boolean Functions Given By Polynomials”, Theor. Comput. Syst., 58:3, SI (2016), 383–391  crossref  mathscinet  zmath  isi  elib  scopus
    6. S. N. Selezneva, “O poiske periodov mnogochlenov Zhegalkina”, Diskret. matem., 33:3 (2021), 107–120  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:210
    Full text:117
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021